MAUDE Adverse Event Report: ALPHATEC SPINE INC BATTALION LXHLATERAL SPINAL SPACER SYSTEM

ALPHATEC SPINE INC BATTALION LXHLATERAL SPINAL SPACER SYSTEM
Model Number 27428
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The instrument has not been returned.
 
Event or Problem Description
Retractor arm button would not release from retractor.The event caused just over a 30 minute delay in the case.

Brand Name
BATTALION LXHLATERAL SPINAL SPACER SYSTEM
Common Device Name
LXH
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key10737511
Report Number2027467-2020-00045
Device Sequence Number3335782
Product Code LXH
UDI-Device Identifier00840967129136
UDI-Public(01)00840967129136
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27428
Device Catalogue Number27428
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;